Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Water filled blisters on legs in summer. Had Iliac aneurysm repaired. Diagnosed with brain aneurism. Are these related?

I was raised in the U.K. When I was in my early teens I suffered from huge water filled blisters on my lower legs only during the summer months.Our family doctor said I had overheated blood!no treatment!Now i am 71 I have recently had bilateral Iliac anuryms repaired and also they have discovered a brain anurysm which is small and is being monitored at this point. Is it possible there could be any kind of connection?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.Thanks for the query.
i dont think there is any relation between these 2 condition unless you take some medicines on which you may be allergic. and these blisters are probably some skin disease or infection adn you should find some mild steroid creams for it or have herpes test. It can also be caused by sun exposure so avoid sunlight and use adequate protection. If condition persit you should see dermatologist
Wish you good health. Feel free to ask. Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor